ETHICON INC. PRLNE BLU 36IN 5-0 D/A RB-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Back to Search Results |
| Catalog Number |
8556G |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a cardiovascular procedure on (b)(6) 2023 and suture was used.The suture frayed.The procedure was successfully completed and there were no adverse patient consequences reported.Additional information has been requested.
Additional Manufacturer Narrative
(b)(4), this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.How was the procedure completed? are there pictures of the damaged device available? any patient consequences? to date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.Related events captured via 2210968-2023-06882, 2210968-2023-06883, 2210968-2023-06884 and 2210968-2023-06885.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H3 investigation summary: the product was returned for evaluation.Visual inspection was conducted on the device.The returned sample revealed that it was received two empty labeled winding former that pertain to the product code 8556g.As the needle or suture were not returned for evaluation.And based on the information available, it has been determined that no corrective and preventative action is proposed.If additional information is made available, the investigation will be updated as applicable.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device evaluation pending.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The device upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.Additional information was requested and the following was obtained: how the procedure was complete? yes.Operation was success no picture of damage available this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer site address updated.